# SDR ABXA010029

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 591015707
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEAR THE AFT BAG BIN AFT LATCH WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE BAG BIN DOOR IAW DC-9 SRM AND ABX NEA52300001-005.
